MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. ULTRALITE PRO HEADLIGHT W/PREMIUM CABLE; IMIG

INTEGRA LIFESCIENCES (IRELAND) LTD. ULTRALITE PRO HEADLIGHT W/PREMIUM CABLE; IMIG
Model Number AX2100BIF
Medical Device Problem Codes Crack (1135); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
The following information was reported via medsun uf/importer report# (b)(4): "head lamp used by surgeon was noted to have cracked insulation/wire causing heat to build up (fire hazard).Noticed during plugging/unplugging for xray intra-op.The unit was switched out with new one.Test performed (b)(6) 2022; results: headlamp sent to biomed department for evaluation and correction.Have 2 new headlamps on order." no patient/user injury, death or surgical delay was reported.
 
Additional Manufacturer Narrative
The suspected ultralite pro headlight w/premium cable (ax2100bif) was not returned for evaluation after three good faith efforts (gfe).The lot number information has not been provided; therefore, an evaluation of the device could not be performed, and manufacturing records could not be reviewed.A definitive root cause could not be determined.The issue of cracked insulation may be the result of rough handling, environmental damage, or wear.
 
Event or Problem Description
N/a.

Brand Name
ULTRALITE PRO HEADLIGHT W/PREMIUM CABLE
Common Device Name
IMIG
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15775314
Report Number3006697299-2022-00153
Device Sequence Number4923758
Product Code FCW
UDI-Device Identifier10381780168850
UDI-Public10381780168850
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAX2100BIF
Device Catalogue NumberAX2100BIF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/18/2022
Supplement Date Received by Manufacturer01/19/2023
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date01/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown